# SDR IGAA2014121200002

- Difficulty date: October 16, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N212AH
- Make and model: Bell 212
- Aircraft serial: 30959
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A6323
- Condition: Cracked
- Location: Main Rotor
- Part time: 743 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CONDUCTING AD2011-23-02 FOR CRACKS AND CORROSION, FOUND A VOID IN THE M/R BLADE AT ABOUT STATION 29.5 ON THE TOP SIDE OF THE BLADE DOUBLER.  BLADE WAS REMOVED FROM SERVICE.
